Journal article icon

Journal article

Calabi-Yau threefolds with small Hodge numbers

Abstract:

We present a master list of Calabi-Yau threefolds, known to us, with small Hodge numbers, which we understand to be those manifolds with height $(h^{1,1}+h^{2,1})\le 24$. With the completion of a project to compute the Hodge numbers of all free quotients of complete intersection Calabi-Yau threefolds by Candelas et. al. in [1-3], many new points have been added to the tip of the Hodge plot, updating the reviews by Davies and Candelas in [1,4]. In view of this and other recent constructions of...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1002/prop.201800029

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Wadham College
Constantin, A More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Physics; Theoretical Physics
More from this funder
Funding agency for:
Mishra, C
Publisher:
Wiley-VCH Verlag Publisher's website
Journal:
Fortschritte der Physik Journal website
Volume:
66
Issue:
6
Pages:
Article: 1800029
Publication date:
2018-06-19
Acceptance date:
2018-04-26
DOI:
EISSN:
1521-3978
ISSN:
0015-8208
Pubs id:
pubs:606582
URN:
uri:afeba06a-cec5-4d07-8fe6-6e80d76813d3
UUID:
uuid:afeba06a-cec5-4d07-8fe6-6e80d76813d3
Local pid:
pubs:606582

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP